Real Analysis Exchange

A Remark on Graphs of Marczewski Measurable Functions

Hussain Elalaoui-Talibi

Full-text: Open access

Abstract

We give a direct and simple proof of a result of Marczewski about graphs of \((s)\)-measurable functions. We also prove some related general results about graphs of measurable functions in metric spaces from which Marczewski’s result follows immediately.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 813-816.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001389

Mathematical Reviews number (MathSciNet)
MR1639993

Zentralblatt MATH identifier
0941.28003

Subjects
Primary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
Secondary: 26E99: None of the above, but in this section 04A05

Keywords
{Marczewski measurable} {perfect set} {\(\sigma\)-algebra}

Citation

Elalaoui-Talibi, Hussain. A Remark on Graphs of Marczewski Measurable Functions. Real Anal. Exchange 23 (1999), no. 2, 813--816. https://projecteuclid.org/euclid.rae/1337001389


Export citation